| Model Number |
05599415160 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/06/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This case, with patient identifier (b)(4), is related to case with patient identifier (b)(4).
Event or Problem Description
It was reported the patient received the following results within 15 minutes: 461 mg/dl and 82 mg/dl (system 1) and 83 mg/dl (system 2).